Erratums : “Orthogonal polynomial bases for holomorphically induced representations of the general linear groups”
Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 2, p. 203.
@article{AIHPA_1980__32_2_203_1,
     author = {Klink, W. H. and Ton-That, T.},
     title = {Erratums : {{\textquotedblleft}Orthogonal} polynomial bases for holomorphically induced representations of the general linear groups{\textquotedblright}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {203--203},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {2},
     year = {1980},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_2_203_1/}
}
TY  - JOUR
AU  - Klink, W. H.
AU  - Ton-That, T.
TI  - Erratums : “Orthogonal polynomial bases for holomorphically induced representations of the general linear groups”
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1980
DA  - 1980///
SP  - 203
EP  - 203
VL  - 32
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1980__32_2_203_1/
LA  - en
ID  - AIHPA_1980__32_2_203_1
ER  - 
Klink, W. H.; Ton-That, T. Erratums : “Orthogonal polynomial bases for holomorphically induced representations of the general linear groups”. Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 2, p. 203. http://www.numdam.org/item/AIHPA_1980__32_2_203_1/